MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; INFUSION PUMP MANAGEMENT UNIT, MOBILE

B. BRAUN MELSUNGEN AG B. BRAUN; INFUSION PUMP MANAGEMENT UNIT, MOBILE
Model Number N/A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report (b)(4) no sample has been returned for investigation.Without the actual sample (or device), a thorough investigation could not be performed and no specific conclusion can be drawn as to the cause of the reported event.It should be noted that although the spacestation itself cannot deliver an infusion, this report is being filed because a malfunction of the device could have contributed to the event.If the sample and/or additional pertinent information becomes available, a follow up report will be submitted.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in finland): underinfusion.
 
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).No sample was sent in for an investigation.Therefore, an analysis for a possible root cause was not possible.The complaint is considered as not confirmed.

Brand Name
B. BRAUN
Common Device Name
INFUSION PUMP MANAGEMENT UNIT, MOBILE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-strasse 1
melsungen, hessen 34212
GM  34212
MDR Report Key7644035
Report Number9610825-2018-00117
Device Sequence Number2413224
Product Code FRN
UDI-Device Identifier04046963716769
UDI-Public(01)04046963716769
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K062700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
Report Date (Section F) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8713140
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2018
Event Location Hospital
Date Report to Manufacturer09/27/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/27/2018